Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Have asthma and COPD. Flaring up of gastroparesis. Severe heartburn, numbness from breast to the pelvic bone. On prevacid. Need a stronger medication

I have asthma with copd . Everytime i have a flare up my gastroparesis also flares. I get beyond severe heartburn to the point nothing helps and also numbness from under my breast to my pelvic bone. I cant take reglan and am only on previcid. What more can i do? I am in a burning hell and look 10 months pregnant. Thanks fir you unput.
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
I know that is a big problem but you should not be worried because all problems have a choose.
To stop heartburn you should start to follow some advice:
eat boil foods not fry
no spices
sleep with two pillow
eat often and a little because the stomach should not be empty
use antacids,H2_receptor antagonist(ranitidine ) do not damage the fetus

Take care of you
Answered: Fri, 22 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor